Genetic variation in a recently isolated population of mule deer (Odocoileus hemionus)

John D. Peles, Floyd W. Weathersbee, Paul E. Johns, Jane Griess, Dan L. Baker, Michael H. Smith

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)236-240
Number of pages5
JournalSouthwestern Naturalist
Volume44
Issue number2
StatePublished - Jun 1 1999

All Science Journal Classification (ASJC) codes

  • Ecology, Evolution, Behavior and Systematics

Cite this

Peles, J. D., Weathersbee, F. W., Johns, P. E., Griess, J., Baker, D. L., & Smith, M. H. (1999). Genetic variation in a recently isolated population of mule deer (Odocoileus hemionus). Southwestern Naturalist, 44(2), 236-240.